# SDR UIEA2013021900093

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,947 hours, 8,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND DAMAGE ON BS 260, LBL10.75  RBL10.75, WL195.8  TWO CANTED BULKHEAD STIFFENERS, CONSISTING EDGE CRACKS MEASURING 1.00 AND 0.5" LONG (REF FIG 1).  DAMAGE TO THE STIFFENERS EXCEEDS THE SRM 53-10-08-1A-2 ALLOWABLE DAMAGE LIMITS.  PERFORMED A TIME LIMITED REPAIR.
